# SDR DALA13047633759

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND AFT CARGO BAY THRESHOLD HAS SEVERAL AREAS OF CORROSION. MX R & R THRESHOLD WITH NEW PN 146A5123-10, ATAG=27698.  ALL WORK DONE IAW SRM 51-0-02, PG 39, FIG10, DWG 146A8123, ID 0006, REV C, SRM 51-40-05, PG 1, PAR 4AZ AND SRM 51-40-02, PG 3, PAR 5.
